User: Guest  Login
Document type:
Buchbeitrag 
Author(s):
Fernández, L.; Mai, J.-F.; Scherer, M. 
Non-TUM Co-author(s):
nein 
Cooperation:
Title:
The Mean of Marshall–Olkin-Dependent Exponential Random Variables 
Abstract:
Abstract The probability distribution of Sd := X1 + · · · + Xd , where the vector (X1, . . . , Xd ) is distributed according to the Marshall–Olkin law, is investigated. Closed-form solutions are derived in the general bivariate case and for d ∈ {2, 3, 4}in the exchangeable subfamily. Our computations can, in principle, be extended to higher dimensions, which, however, becomes cumbersome due to the large number of involved parameters. For the Marshall–Olkin distributions with conditionally indep...    »
 
Book title:
Marshall-Olkin Distributions, Theory and Practice 
Intellectual Contribution:
Discipline-based Research 
Publisher:
Springer International Publishing Switzerland 
Year:
2015 
Pages:
33-50 
Format:
Text 
Peer reviewed:
ja 
International:
Nein 
Commissioned:
not commissioned 
Category:
research 
Technology:
Nein 
Interdisciplinarity:
Nein 
Mission statement:
Ethics and Sustainability:
Nein